# SDR CA151214004

- Difficulty date: December 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Gulstm GV
- Engine: Rroyce BR700710A110
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Part number: BRR21845
- Condition: Corroded
- Location: Engine Fan
- Part time: 7,801 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRELIMINARY INSPECTION OF THE FAN CASE (LEVEL 3 OVERHAUL) MINOR BULGING OF THE FAN TRACK LINING WAS NOTICED AT BOTTOM DEAD CENTER POSITION. IN ORDER TO DETERMINE THE ROOT CAUSE OF THIS BULGING, THE INSPECTOR HAS REQUESTED FOR REMOVAL OF THE AFFECTED FAN TRACK LINING IAW BRG1104 & BRG1050. ONCE EXPOSED, CORROSION PITTING EXCEEDING EM LIMITS WAS NOTICED ON INNER WALL OF THE FAN CASE AT BDC. WALL OF THE FAN CASE WAS FOUND PERFORATED OVER AN AREA OF APPROXIMATELY 0.750 BY 0.250 INCHES EXPOSING THE KEVLAR WRAP.
